× Welcome to MMS Forum!

We encourage new members to post a short introduction of themselves in this forum category. Get to know your fellow board members and their interests and skills. Please come and participate in educating people about the healing miracle that is MMS, and join the movement to make it available to the World!

Question Introduction

12 Nov 2018 03:45 #59380 by Overeducatedopinion
Introduction was created by Overeducatedopinion
Hello
I started MMS so I can heal my thyroid and Hashimoto’s and STOP taking thyroid medicine (tirosint). I have struggled in misery for years with low energy, brain fog, muscle aches, mood swings, depression, anxiety, panic attacks, and I am now 60 pounds overweight!!!!!!! Could the tirosint be causing or contributing to these problems? I aim to find out. I also have long-standing gut issues - bloating and comstipation. I already decided to halve my dose of the tirosint. I just started taking it every other day when I started MMS. My progress with MMS has been very uneven. I did the starting protocol, got up to 3 drops per day, and then threw up once and had diarrhea for several hours. So then I took a big step back for two days because I don’t want to deal with diarrhea while I’m out with my family for the day. Tomorrow I will resume with a 1.5 drop dose. I am horrified because I am gaining MORE WEIGHT. Can anyone please reassure me that MMS will help me get back to a fit healthy weight? My self-esteem and motivation in life have suffered enormously. Thank you
The following user(s) said Thank You: ION

Please Log in or Create an account to join the conversation.